Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 252, NWS Fort Worth, TX

June 19, 2019Ellis County, Johnson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 19, 2019, 10:00 PM CDT for Ellis County, Johnson County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2019, 10:00 PM CDT (03:00 UTC)
Expired
Jun 19, 2019, 10:41 PM CDT
In force
41 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Ellis County, TX, Johnson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 14 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 3:58 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.0 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2019-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3350 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2019-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3350 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1858 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.4
Supercell composite
18.2

Open this sounding in Storm Lab

The text

As transmitted.

942 
WUUS54 KFWD 200300
SVRFWD
TXC139-251-200400-
/O.NEW.KFWD.SV.W.0252.190620T0300Z-190620T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
1000 PM CDT Wed Jun 19 2019

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Johnson County in north central Texas...
  Northwestern Ellis County in north central Texas...

* Until 1100 PM CDT.

* At 1000 PM CDT, a severe thunderstorm was located over Cleburne,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Grand Prairie, Mansfield, Cedar Hill, Burleson, Waxahachie,
  Cleburne, Midlothian, Keene, Joshua, Alvarado, Ovilla, Venus,
  Grandview, Godley, Maypearl, Cross Timber, Cleburne State Park, Rio
  Vista and Briaroaks.

This includes Interstate 35W between mile markers 15 and 37.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

A Tornado Watch remains in effect until midnight CDT for central and
north central Texas.

LAT...LON 3255 9761 3255 9694 3254 9690 3227 9692
      3223 9761
TIME...MOT...LOC 0300Z 265DEG 28KT 3237 9743 

HAIL...<.75IN
WIND...60MPH
 
$$

Stalley
1 follow-up statement
899 
WWUS54 KFWD 200341
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1041 PM CDT Wed Jun 19 2019

TXC139-251-200351-
/O.CAN.KFWD.SV.W.0252.000000T0000Z-190620T0400Z/
Johnson TX-Ellis TX-
1041 PM CDT Wed Jun 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR JOHNSON AND NORTHWESTERN ELLIS
COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits. Therefore the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for central and
north central Texas.

LAT...LON 3255 9761 3255 9694 3254 9690 3227 9692
      3223 9761
TIME...MOT...LOC 0339Z 265DEG 28KT 3240 9705 

$$

Stalley

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:38 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jun 19, 6:38 PM CDT, 3 hours 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
638 PM CDT Wed Jun 19 2019

.AVIATION...
/00Z TAFs/

...INCREASING CONVECTIVE COVERAGE LIKELY ACROSS D10 TRACON WITHIN
NEXT FEW HOURS...

TS have erupted this evening to the E and NE of the D10 TRACON.
With tops to over 60 kft...major impacts are underway to the
Bonham arrival gate. Expect these TS to continue tracking towards
the ESE with time...resulting in continued impacts to the Bonham
arrival gate as well as increasing impacts to eastbound
departures.

Closer to the Metroplex TAF sites...convection has struggled to
develop where a small capping inversion remains apparent on the
00Z RAOB. Water vapor satellite imagery shows mid-level ascent
increasing across the Big Country however...which should spread
E-NE with time. It is still expected that TS should develop
within the D10 TRACON during the next few hours...with TEMPO +TSRA
possible at all terminals. Given the large instability and wind
shear in place...any TS will be capable of wind gusts in excess of
50 KT as well as GS/GR. There remains some uncertainty with
regards to the amount of coverage this evening...but the HRRR
(which seems to have the best handle on the ongoing convection)
has been consistent with some degree of convective coverage over
the Metroplex between roughly 02Z and 04Z...with convection likely
moving out by 06Z.

To the south at KACT...the picture is a little unclear. The HRRR
does suggest that some TS will be possible near KACT late this
evening...but confidence is too low to include any TEMPO groups at
this time.

For all TAF sites...amendments will be possible if not likely over
the next few hours as radar/satellite trends are monitored.

37

&&

.SHORT TERM... /Issued 324 PM CDT Wed Jun 19 2019/
/Through Tonight/

Key Messages:
-Thunderstorms are expected to begin developing, initially
 northeast of the Dallas/Fort Worth Metropolitan Area, after 4:00
 PM this afternoon.
-Thunderstorms will continue to develop back to the southwest,
 with the highest storm chances expected in the Metroplex after
 7:00 PM.
-Some severe thunderstorms are likely, with large hail (perhaps
 greater than two inches in diameter) and damaging wind gusts in
 excess of 60 MPH being the main hazards.
-A tornado threat will exist as well, with the greatest tornado
 threat expected to exist from 5-8 PM, generally near and
 northeast of Dallas.
-While significant flash flooding is unlikely, some localized
 flooding may be possible in urban areas.

The main story for the short-term forecast will be the convective
chances (and severe weather chances) through the period. At
present time, a 1007 mb surface low is located over West Texas,
with a cold front running back to the northeast across Oklahoma
and into the Missouri River Valley. A dryline extends from the
surface low back to the southwest towards Big Bend National Park.
The warm sector is characterized by a very warm, moist, and
unstable air mass. As of this writing, DFW is 91/75 and Waco is a
sweltering 95/75. While these temperatures and dewpoints are not
entirely atypical for mid June in North and Central Texas, what is
unusual is that per the special 19Z RAOB out of Fort Worth, very
steep mid-level lapse rates are present (8.5 C/km). The result of
this combination is a highly unstable air mass with MLCAPE values
approaching 4000 J/kg. Upper-level flow is impressive too, with
effective bulk shear values approaching 60 KT on the 19Z RAOB.

High-resolution model guidance is in good agreement that
convection should initiate over our northeastern counties to
begin, probably some time between 4 p.m. and 6 p.m. Storms should
begin to the northeast of DFW, and then back-build to the
southwest through the evening. The most likely time for
thunderstorms in the core of the Metroplex (i.e. Collin, Dallas,
Denton, and Tarrant) will be probably be after 7 p.m.
Thunderstorms should progress southeast through the evening, and
should taper off after 3 a.m.

Given the aforementioned high levels of instability and strong
wind shear, any thunderstorms that develop will likely become
severe. Steep mid-level lapse rates and large instability will
result in a risk for large hail (with significant hail, i.e.
larger than two inches in diameter, not out of the question). With
time, shear vectors oriented nearly parallel to the approaching
cold front should allow convection to grow upscale into a
mesoscale convective system (MCS). While the large hail threat
will likely continue, a damaging wind threat will exist as well.
Severe wind gusts in excess of 60 MPH will be likely in the
stronger convective cores. Finally, with regards to the tornado
potential, instability is actually a bit limited in the lowest 3
km of the atmosphere, and low-level flow is not particularly
strong, both of which may limit the tornado potential. With that
being said, total instability is very strong, and deep layer
shear is certainly high enough to support some rotating
thunderstorms, particularly during the initial phases while
thunderstorms remain somewhat discrete.

With regards to heavy rain potential, precipitable water values on
the 19Z sounding were around 1.65 inches, which is not
particularly impressive, but sufficient enough to result in heavy
rainfall in the more intense convective cores. Storms should also
move at a fairly decent speed (30+ MPH) limiting the potential for
widespread flash flooding. Having said that, if we were to get any
training of thunderstorms, particularly over urban areas, a
localized flooding threat could develop.

Finally, into Central Texas, thunderstorm activity may be more
limited, but some isolated to widely scattered storms may still be
possible late this evening. Because of concerns regarding
coverage, the severe weather threat will be lower here, but any
storms that do develop will have to the potential to become
severe.

37

&&

.LONG TERM... /Issued 324 PM CDT Wed Jun 19 2019/
/Thursday and beyond/

Summary: Hot and humid conditions will continue to be of concern
through the end of the week. Low thunderstorm chances will also
continue through early next week, but not everyone will see rain
each day. The best chances will be Sunday into Monday.

Most of the region will be rain-free on Thursday, but the far
western counties will have a low potential for thunderstorms.
Both the GFS and ECMWF are hinting at the dryline across the Big
Country bulging far enough eastward to where thunderstorms may
develop and affect the far western counties Thursday afternoon.
Model soundings reveal a mostly capped environment, but given the
hot afternoon temperatures, a downburst wind threat will exist if
thunderstorms do initiate along the dryline. With 850 mb
temperatures in excess of 25C across the region, afternoon
temperatures will range from the mid 90s along the Red River to
near or just above the century mark across the west. The hot
temperatures, in combination with dewpoint values in the low to
mid 70s, will have heat index values ranging from 104 to 110, with
the highest values being across Central Texas. A limiting factor
on whether the higher values will be reached or exceeded is the
evolution of convection from Wednesday evening... so the Heat
Advisory will remain confined across the southeastern counties.

Weak disturbances will track across the region as an upper level
trough deepens across the western US, and in combination with
ample moisture, there may be scattered thunderstorms on Friday
and Saturday. Friday will feature another hot and humid day with
high temperatures similar to Thursday, and may necessitate a Heat
Advisory. The best chances for showers and thunderstorms will be
Sunday into Monday as a shortwave tracks east across the Central
Plains. Guidance has hinted at a weak front being an area of
focus for convection across Oklahoma, which may slide south
towards North Texas Sunday night. Mid week rain chances may start
to wind down as upper level ridging sets up across the west.
Otherwise, highs will be in the low to mid 90s this weekend and
early next week.

Garcia

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    74  97  77  96  77 /  60  10  10   0  20
Waco                75  99  77  98  77 /  40   5   5   0  10
Paris               71  92  75  92  76 /  80  10  10   5  10
Denton              71  97  77  95  77 /  60  10  10   5  20
McKinney            71  96  77  95  77 /  80  10  10   0  10
Dallas              75  97  77  96  78 /  60  10  10   0  20
Terrell             74  97  77  96  77 /  60   5  10   0  10
Corsicana           75  95  76  93  76 /  60   5   5   0  10
Temple              74  99  77  98  77 /  40  10  10   5  10
Mineral Wells       70  99  75  96  75 /  50  10  10   5  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM CDT Thursday for TXZ135-146>148-157>162-
174-175.

&&

37/25
Hazardous weather outlook, Jun 19, 3:26 PM CDT, 6 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
326 PM CDT Wed Jun 19 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
326 PM CDT Wed Jun 19 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

Strong to severe thunderstorms are likely to develop late this
afternoon, near and to the northeast of the Dallas/Fort Worth
Metropolitan Area. The primary hazards will be very large hail and
damaging to possibly destructive winds. There will also be a risk for
tornadoes, namely for thunderstorms near any residual boundaries.
Heavy rainfall may result in localized flooding, particularly in
urban areas.

Late tonight, the risk for strong to severe storms will shift into
Central and East Texas. The main hazards will be large hail and
damaging winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hot conditions are expected again on Thursday...especially across
Central Texas. Heat index values may climb to near or just above
105 degrees.

After a break in storm chances on Friday, more scattered
thunderstorms are possible over the upcoming weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be requested over most of North and
parts of Central Texas.

In the hours before

Local storm report, Jun 19, 9:23 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
923 PM CDT WED JUN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     HAIL             MCKINNEY                33.20N  96.62W
06/19/2019  E1.25 INCH       COLLIN             TX   PUBLIC

            HALF DOLLAR SIZE HAIL REPORTED IN MCKINNEY.
Local storm report, Jun 19, 9:24 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
924 PM CDT WED JUN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     HAIL             3 W SUN VALLEY          33.67N  95.48W
06/19/2019  E1.00 INCH       LAMAR              TX   PUBLIC

            QUARTER SIZE HAIL REPORTED THREE MILES WEST OF SUN
            VALLEY VIA MPING.
Local storm report, Jun 19, 9:41 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
941 PM CDT WED JUN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             FARMERSVILLE            33.17N  96.37W
06/19/2019  E0.88 INCH       COLLIN             TX   AMATEUR RADIO

            NICKEL SIZE HAIL REPORTED IN FARMERSVILLE.
Special weather statement, Jun 19, 9:41 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
941 PM CDT Wed Jun 19 2019

TXZ144-156>160-200345-
Falls TX-Bosque TX-Coryell TX-Lampasas TX-McLennan TX-Bell TX-
941 PM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR MCLENNAN...CORYELL...LAMPASAS...
SOUTHEASTERN BOSQUE...NORTHWESTERN BELL AND NORTHWESTERN FALLS
COUNTIES UNTIL 1045 PM CDT...

At 940 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Clifton to near Lometa. Movement was
southeast at 40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Killeen, Waco, Temple, Copperas Cove, Harker Heights, Belton,
Gatesville, Hewitt, Robinson, Bellmead, Woodway, Lampasas,
Lacy-Lakeview, McGregor, Clifton, Fort Hood, Nolanville, Morgan's
Point Resort, Mart and Beverly Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until midnight CDT for central
Texas.

LAT...LON 3091 9783 3104 9791 3103 9844 3106 9848
      3111 9846 3112 9850 3109 9853 3113 9855
      3117 9851 3120 9857 3142 9827 3167 9777
      3189 9742 3181 9730 3179 9733 3176 9730
      3175 9727 3177 9723 3152 9680 3090 9776
TIME...MOT...LOC 0240Z 324DEG 37KT 3172 9759 3122 9849

Stalley
Special weather statement, Jun 19, 9:45 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
945 PM CDT Wed Jun 19 2019

TXZ105-200315-
Hunt TX-
945 PM CDT Wed Jun 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUNT COUNTY UNTIL 1015 PM
CDT...

At 945 PM CDT, Doppler radar was tracking a strong thunderstorm near
Farmersville, or 10 miles west of Greenville, moving east at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Caddo Mills around 950 PM CDT.
  Greenville around 1000 PM CDT.
  Campbell around 1015 PM CDT.

Other locations impacted by this storm include Neylandville and Lone
Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

LAT...LON 3298 9588 3298 9592 3307 9630 3326 9629
      3324 9586 3307 9586
TIME...MOT...LOC 0245Z 278DEG 28KT 3316 9628

92
Local storm report, Jun 19, 9:53 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
953 PM CDT WED JUN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     HAIL             FARMERSVILLE            33.17N  96.37W
06/19/2019  E1.00 INCH       COLLIN             TX   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED IN FARMERSVILLE.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:54 PM CDTSevere Thunderstorm WarningFWDHopkins66 min
Jun 19, 8:22 PM CDTFlash Flood WarningFWDLamar6 hr
Jun 19, 8:43 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton62 min
Jun 19, 8:51 PM CDTSevere Thunderstorm WarningFWDLamar39 min
Jun 19, 8:55 PM CDTSevere Thunderstorm WarningFWDMills65 min
Jun 19, 9:05 PM CDTSpecial Weather StatementFWDCollin25 min
Jun 19, 9:13 PM CDTSevere Thunderstorm WarningFWDCollin62 min
Jun 19, 9:25 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins65 min
Jun 19, 9:41 PM CDTSpecial Weather StatementFWDCoryell, Lampasas, McLennan64 min
Jun 19, 9:45 PM CDTSpecial Weather StatementFWDHunt30 min
Jun 19, 9:48 PM CDTSevere Thunderstorm WarningFWDHopkins42 min
Jun 19, 10:03 PM CDTSevere Thunderstorm WarningFWDBell, Bosque, Coryell, Falls, Hill, Lampasas and 2 more72 min
Jun 19, 10:26 PM CDTSevere Thunderstorm WarningFWDHopkins, Rains64 min
Jun 19, 10:43 PM CDTSpecial Weather StatementFWDFreestone47 min
Jun 19, 10:51 PM CDTSpecial Weather StatementFWDMilam, Robertson54 min
Jun 19, 11:00 PM CDTSevere Thunderstorm WarningFWDCollin43 min
Jun 19, 11:14 PM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Van Zandt76 min
Jun 19, 11:23 PM CDTSpecial Weather StatementFWDAnderson, Leon52 min
Jun 19, 11:29 PM CDTSevere Thunderstorm WarningFWDRains61 min
Jun 19, 11:35 PM CDTFlash Flood WarningFWDHopkins, Hunt3 hr
Jun 19, 11:41 PM CDTSevere Thunderstorm WarningFWDLamar19 min
Jun 20, 1:11 AM CDTSpecial Weather StatementFWDSomervell49 min
Jun 20, 1:17 AM CDTSpecial Weather StatementFWDVan Zandt43 min
Jun 20, 1:54 AM CDTSevere Thunderstorm WarningFWDBosque, Erath, Somervell66 min
Jun 20, 3:15 AM CDTSpecial Weather StatementFWDMcLennan45 min
Jun 20, 3:36 AM CDTSevere Thunderstorm WarningFWDMcLennan39 min
Jun 20, 4:13 AM CDTSevere Thunderstorm WarningFWDFalls47 min
Jun 20, 4:40 AM CDTSevere Thunderstorm WarningFWDRobertson53 min
Jun 20, 4:43 AM CDTSpecial Weather StatementFWDMcLennan32 min
Jun 20, 4:48 AM CDTSevere Thunderstorm WarningFWDLimestone, Robertson57 min
Jun 20, 5:30 AM CDTSevere Thunderstorm WarningFWDLeon36 min
Jun 20, 7:18 AM CDTSpecial Weather StatementFWDNavarro27 min
Jun 20, 7:49 AM CDTSpecial Weather StatementFWDFreestone56 min
Jun 20, 9:48 AM CDTRiver Flood WarningFWDLeon, Robertson23 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.